# SDR SCNA20210618070

- Difficulty date: June 13, 2021
- Submitted: June 18, 2021
- Operation: Air carrier
- Aircraft: N804SY
- Make and model: Boeing 737-8Q8
- Aircraft serial: 30689
- Aircraft time: 65,205 hours, 24,971 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Condition: Gouged
- Location: A/C Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THERE IS GOUGE ON A DOUBLER AT FWD OF RIGHT SIDE OF PANEL 192CR-2 LOCATED BOTTOM SIDE FUSELAGE,AIR CONDITIONING BAY AREA. REMOVED AND REPLACED DOUBLER AT FWD R/H OF PANEL 192CR-2 PER B737-800 SRM 51-40-02.
